Please use this identifier to cite or link to this item: http://elib.vsmu.by/handle/123/8194
Title: Распространенность дислипидемий при холестеринопатиях
Authors: Телепнева, Е. Ю.
Коневалова, Н. Ю.
Фомченко, Г. Н.
Янковская, Н. Н.
Issue Date: 2008
Publisher: ВГМУ
Citation: Распространенность дислипидемий при холестеринопатиях / Е. Ю. Телепнева [и др.] // Вестник Витебского государственного медицинского университета. - 2008. - Т. 7, № 4. - С. 22-32.
Description: ДИСЛИПИДЕМИЯ
ХОЛЕСТЕРИН
URI: http://elib.vsmu.by/handle/123/8194
ISSN: 1607-9906 (print)
2312-4156 (online)
metadata.dc.source: Вестник Витебского государственного медицинского университета. - 2008. - Т. 7, № 4
Appears in Collections:№ 4

Files in This Item:
File Description SizeFormat 
vVGMU_2008_4_22-32.pdf171.55 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.